# SDR CALA2018012900378

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4075
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE SLAT NR10 INBD. MAIN TRACK COVE SKIN HAS CRACK. ACCOMPLISHED PERMANENT REPAIR AT RT WING LE SLAT NR 10 I/B MAIN TRACK CORE SKIN IAW SRM 57-43-01 REPAIR 4 PAGE 201-205.
